Asymptotic Inference for Unit Roots in Spatial Triangular Autoregression

Authors: Baran, Sándor; Pap, Gyula; Zuijlen, Martien

Source: Acta Applicandae Mathematicae, Volume 96, Numbers 1-3, May 2007 , pp. 17-42(26)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

A spatial autoregressive process with two parameters is investigated both in the stable and in the unstable case. It is shown that the limiting distribution of the least squares estimator of these parameters is normal and the rate of convergence is n 3/2 if one of the key parameters equals zero and n otherwise.

Keywords: Spatial autoregressive processes; Unit root models

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10440-007-9097-y

Affiliations: Email: zuijlen@sci.kun.nl

Publication date: May 1, 2007

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page